Japan records first case of side effect after Pfizer vaccine
Health
- 20 February, 2021
- 08:09
Add Report.az to preferred Google sources
Stay up to date with the top news!
According to a Twitter page of the Japanese prime minister's office, Japan has recorded the first case of a possible side effect in a resident after being vaccinated with the American drug Pfizer against the coronavirus.
Report informs, citing foreign media, that during the vaccination process at a hospital in Toyama Prefecture, one of the patients developed hives, which could be a possible side effect.
The office also said that the Japanese Ministry of Health continues to collect data on possible side effects and is taking the necessary measures to ensure the citizens' safety.
Vaccination in Japan began on February 17, and the jab was first administered to health workers.
Latest News
17:39
Adjara's culture minister proposes creating joint youth orchestra with Azerbaijan - Exclusive
Foreign policy
17:27
Cross-sector information sharing key to preventing cyberattacks, official says
ICT
17:22
Azerbaijan joins Makkah Convention on anti-corruption co-op among OIC states
Foreign policy
17:16
European Commission approves €5.4B loan for Hungary under SAFE
Foreign policy
17:05
Central Bank official warns against delays in cyber incident reporting
ICT
17:03
Photo
Azerbaijan, UAE sign military cooperation roadmap for 2027–2029
Military
17:00
Photo
Report Media School welcomes its 22nd group of trainees
Media
16:57
Global crime cannot be fought by single state alone, Iranian ambassador says
Foreign policy
16:56
Azerbaijani banks' net foreign assets rise 22.6% year-on-year
Finance